Tags

Type your tag names separated by a space and hit enter

[Sensory disturbances caused by multivitamin preparations].

Authors

Source

Nederlands tijdschrift voor geneeskunde 150:5 2006 Feb 04 pg 277; author reply 277

MeSH

Dietary Supplements
Drug Overdose
Evidence-Based Medicine
Humans
Polyneuropathies
Vitamin B 6
Vitamin B Complex

Pub Type(s)

Comment
Letter

Language

dut

PubMed ID

16493999

Citation

Herweijer, T J.. "[Sensory Disturbances Caused By Multivitamin Preparations]." Nederlands Tijdschrift Voor Geneeskunde, vol. 150, no. 5, 2006, pp. 277; author reply 277.
Herweijer TJ. [Sensory disturbances caused by multivitamin preparations]. Ned Tijdschr Geneeskd. 2006;150(5):277; author reply 277.
Herweijer, T. J. (2006). [Sensory disturbances caused by multivitamin preparations]. Nederlands Tijdschrift Voor Geneeskunde, 150(5), pp. 277; author reply 277.
Herweijer TJ. [Sensory Disturbances Caused By Multivitamin Preparations]. Ned Tijdschr Geneeskd. 2006 Feb 4;150(5):277; author reply 277. PubMed PMID: 16493999.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Sensory disturbances caused by multivitamin preparations]. A1 - Herweijer,T J, PY - 2006/2/24/pubmed PY - 2006/3/17/medline PY - 2006/2/24/entrez SP - 277; author reply 277 JF - Nederlands tijdschrift voor geneeskunde JO - Ned Tijdschr Geneeskd VL - 150 IS - 5 SN - 0028-2162 UR - https://www.unboundmedicine.com/medline/citation/16493999/[Sensory_disturbances_caused_by_multivitamin_preparations]_ L2 - https://medlineplus.gov/bvitamins.html DB - PRIME DP - Unbound Medicine ER -